# SDR 372PA0053

- Difficulty date: September 9, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 35,743 hours, 27,398 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTFLOW VALVE CUTOUT DOUBLER AT BS 986 BETWEEN STR 23 RT AND STR 24 RT HAS CORROSION.  REPLACED DOUBLER PER SRM 51-20-01.
